# SDR AWXA200400850

- Difficulty date: August 4, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 60,154 hours, 37,206 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Loose
- Location: Seat Row 23 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 23 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A LOOSE WIRE AT SPLICE SEAT ROW 23 LT, OPERATIONAL CHECK WAS GOOD.
